Wildfire, Western Monmouth
- When
- May 6, 3:15 PM EST to 4:30 PM EST
- Where
- Western Monmouth forecast zone
- Reported by
- Newspaper
- Coordinates
- 40.288, -74.158 (the zone’s center; the record gives no point)
A small wildfire in the Leonardo section of Middletown (Monmouth County) just east of the Earle Naval Weapons Station threatened several homes near the field during the afternoon of the 6th. About 10 acres of weeds burned in a field near the naval station.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
A small wildfire in the Leonardo section of Middletown (Monmouth County) just east of the Earle Naval Weapons Station threatened several homes near the field during the afternoon of the 6th. About 10 acres of weeds burned in a field near the naval station. It was initially believed that the houses bordering the field would be damaged, but no property damage occurred. It took a little over an hour for the fire to be extinguished. The recent dry weather made it easier for fires to spread. Winds that afternoon from Newark International Airport were from the east at 10 to 20 mph.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at May 6, 2:30 PM EST, 45 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
330 PM EDT SUN MAY 6 2007
.OVERVIEW...
A PAIR OF CHILLY NIGHTS WITH LARGE DIURNAL TEMP SPREADS EXPECTED MON
AND TUE. WARMER WEATHER FOR THE MIDWEEK PERIOD AND THEN UNCERTAINTY
AS TO WHERE DOES THE SWRN ATLC LOW PRES GOES AND HOW DOES IT
INTERACT WITH THE MSTR FROM THE MIDWEST AND TH CDFNT FROM THE N LATE
IN THE PERIOD. SOME UNSETTLED WET WEATHER APPEARS PSBL ESP ON FRI
AND/OR SATURDAY AND HOPEFULLY THIS GETS OUT OF HERE IN TIME FOR MOM
NEXT SUNDAY. WE WILL CONTINUE THE FROST ADVY FOR TNGT AND LET THE
RED FLAG WARNING RUN TO COMPLETION. WE WILL ALSO BE ISSUING A
COASTAL FLOOD ADVY FOR SOME MINOR TIDAL FLOODING TONIGHT SRN PART OF
OUR CWA. MODELWISE BOTH THE GFS AND WRF-NMM INIT QUITE WELL, THERE
HAS BEEN A SWD DRIFT IN THE FCST POSN OF THE SWRN ATLC LOW VS
YESTERDAYS RUN. WHILE THIS SOUNDS GOOD OR DRY, THERE HAS BEEN A
SUBTLE CHANGE IN THE FCSTD UA PAT OVER US, THE MORE PROTECTIVE
REX BLOCK IS GONE. THIS MIGHT ALLOW SOME OF THE MSTR IN THE MIDWEST
TO POKE THRU A WEAKNESS IN THE RIDGE AND COME OUR WAY AS EARLY AS
THU IF THE GFS IS RIGHT.
&&
.NEAR TERM /THROUGH TONIGHT/...
THE ONSHORE FLOW WAS MOIST ENUF TO PRODUCE SOME CU AND EVEN SOME
WIDELY SCATTERED SHRAS ACRS ERN NJ/DE TODAY. FCST MDLS NOW DID SHOW
ENUF INSTAB TO CARRY A BIT OF MSRBL, WHICH SHLD HAVE BEEN DONE BY
18Z. WHILE THIS HAS NOT OCCURRED YET, WE DO SEE A GENERAL TREND IN
THE SATL IMAG OF LESS IMPRESSIVE CU AND WE WILL NOT EXTEND PCPN CHCS
INTO THIS EVE. AS FAR AS THE CLOUD FIELD ITSELF, THE SUBSID IS
EXPECTED TO CONT. WITH THE CLOSED LOW SINKING SWD BELIEVE MOST OF
THE CU WILL BE GONE THIS EVE. CONFID IS PRETTY HIGH ABT THE FROST
ADVY IN THE NRN PART OF THE ADVY AREA, NOT AS HIGH FTHR S WHERE
DECOUPLING IS EXPECTED TO OCCUR LATER. OVERALL BASED ON CUR DEWPTS
WE WILL BE LEANING TWD THE COOLER GFS MOS TEMPS FOR MINS.
&&
.SHORT TERM /MONDAY THROUGH TUESDAY/...
EVEN THOUGH THE ONSHR FLOW CONTS ON MON, ESP SRN PART OF OUR CWA, IT
IS EXPECTED THE AIR MASS WILL BE SO DRY THAT NO (OR VERY LTL CU) WILL
FORM. WINDS OVERALL WILL BE A LEVEL LOWER THAN THEY WERE TODAY. IT
WILL STILL BE ON THE BREEZY SIDE ALG COASTAL AREAS AND THE SERN PART
OF OUR CWA. WARMER AIR WILL BE OVER THE NRN PART OF OUR CWA AND STAT
GUID HAS THIS HANDELED PRETTY WELL. WE WILL FOLLOW MOS GUID PRETTY
CLOSELY. GORGEOUS DAY INLAND.
A BETTER RADIATIONAL COOLING NIGHT IS EXPECTED FOR MON NGT AS HI
PRES WILL BE IN A BETTER POSN FOR A LONGER PERIOD OF TIME. WE DID
ADD SOME PATCHY FROST TO THE NORTHERN PART OF OUR CWA. WE SUPPOSE IT
WOULD NOT BE A SHOCKER IF WE MIGHT HAVE TO ADD THE SAME FOR THE PINE
BARRENS IF THE TREND CONTS. BECAUSE OF THE EXCELLENT RDTNL COOLING
CONDS THE LOWER GFS MOS MINS LOOK BETTER. DEW POINTS ARE EXPECTED TO
RISE. THIS SHOULD LIMIT THE EXTENT OF FROST ALTHOUGH SOMETIMES THE
MDLS AND GUIDANCE ARE BOTH TOO QUICK TO MOISTEN THE AIR MASS.
ANOTHER PLEASANT AND WARMER DAY ON TUE. THE GFS REALLY BRINGS
COPIOUS AMTS OF HI LVL MSTR OUR WAY WHICH WE ARE NOT SEEING ON THE
WRF-NMM AND NOT LEADING UP TO IT ON THE NGM. SO THIS PART WE ARE
SIDING WITH THE DRIER MDL DATASETS. WE THINK MOS STAT GUIDANCE IS A
BIT TOO LOW ON TUE GIVEN THE FCSTD H8 TEMPS NEARLY SUPPORT MID 80S
ACRS THE COASTAL PLAIN. THERE MIGHT BE A MIXING ISSUE BECAUSE WINDS
ARE EXPECTED TO BE LIGHTER AND ALSO THE MDLS MAINTAIN SOME COLDER
AIR BLO 850MB. NEVERTHELESS WE WILL CARRY MAX TEMPS HIER THAN STAT
GUID COMP BTWN THE FULL SUN PTNL AND STAT GUID. THIS IS CLOSE TO
WHAT WE ARE CURRENTLY FCSTG.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
THERE IS MORE UNCERTAINTY THAN USUAL IN THIS FCST PERIOD AS TO HOW
THE CLOSED LOW WILL INTERACT WITH THE COLD FRONT. ALSO WITH LESS OF
A REX BLOCK, MORE MOISTURE CAN SNEAK UP THE BACK SIDE OF THE RIDGE
TWD OUR CWA. THE OVERNIGHT GFS AND DGEX RETROGRADED THE LOW FAR ENUF
TO THE WEST THAT SHRAS COULD ARRIVE AS EARLY AS WED. THE 12Z GFS RUN
WAS A BIT SLOWER NOW BRINGING MSTR FROM ANOTHER SOURCE (THE MIDWEST)
FOR THU DAY. THE UKMET/ECMWF AND CAN GGEM ARE NOT AS FAR W WITH THE
CLOSED LOW AND NOT AS QUICK WITH THE MIDWESTERN MSTR RETURNING.
NEITHER FOR NOW IS THE GFS ENSEMBLE MEAN. SO THIS FCST WILL KEEP WED
AND THU DRY. A CHC FOR SHRAS/TSRAS FROM ONE SOURCE OR THE OTHER WILL
BE MAINTAINED IN THE FCST FOR FRI AND CONTD THRU SAT NGT. PCPN IS
EXPECTED TO CLEAR THE CWA BY SUN MRNG. NEXT SUN/S SOLN FOR OUR AREA
LOOKS SIM TO TDY EXCEPT W/O THE SWRN ATLC LOW. WE LEANED TWD THE
WRMR END OF THE GFS MOS ENSEMBLE MEAN AS THE ECMWF WAS CONSIDERABLY
WRMR THRUT THIS FCST PERIOD UNTIL SUNDAY WHERE THE MDLS WERE CLOSER.
&&
.AVIATION...
SCT TO BKN SC COVERED MUCH OF THE SOUTHERN AND EASTERN SECTIONS
OF THE FORECAST AREA TODAY AS COOL HIGH PRESSURE PUSHED DOWN FROM
THE NORTH. A FEW SHOWERS DEVELOPED WITHIN THIS AREA, BUT THEY WERE
SMALL AND SHORT LIVED AND DID NOT LOWER CIGS OR VSBYS. THE SHOWERS
ARE NOW BEGINNING TO DIE OUT AS THEY MOVE OUT OF SOUTH JERSEY
ACROSS DELAWARE BAY AND INTO DELAWARE. THE SC WILL DISSIPATE
QUICKLY LATE THIS AFTERNOON. CLEAR SKIES WILL THEN BE THE RULE
TONIGHT AND MONDAY AS THE HIGH SETTLES OVER OUR REGION.
&&
.MARINE...
THE GALE WARNING WILL BE ALLOWED TO EXPIRE THIS EVENING. EXPIRATION
TIMES WILL NOT BE CHANGED FROM THE PREVIOUS FORECAST. SMALL CRAFT
ADVISORIES WILL BE RAISED ON THE LOWER DELAWARE BAY AFTER THE
EXPIRATION OF THE GALE WARNING. SEAS AND/OR WIND GUSTS ARE EXPECTED
TO APPROACH OR REACH CRITERIA TONIGHT, ESPECIALLY NEAR THE BAY
MOUTH. THE ADVISORY WILL BE DROPPED AT 6 AM MONDAY. THE SMALL
CRAFT ADVISORY ON THE UPPER DELAWARE BAY WILL BE DROPPED AT 8 PM
THIS EVENING AS WINDS DIMINISH. ON THE OCEAN, SMALL CRAFT
ADVISORIES, ALREADY IN PLACE ONCE THE GALE WARNINGS ARE LOWERED
THIS EVENING, WILL BE ALLOWED TO EXPIRE NORTH OF MANASQUAN AT NOON
MONDAY. SOUTH OF MANASQUAN, THE SMALL CRAFT ADVISORIES WILL BE
EXTENDED THROUGH MONDAY NIGHT AS SEAS WILL BE LOWERING SLOWLY BUT
REMAIN ABOVE CRITERIA AS THE LOW CONTINUES TO SPIN OFF THE SOUTHEAST
COAST. HIGH PRESSURE WILL THEN TAKE OVER AND PROVIDE RELATIVELY
QUITE CONDITIONS FOR THE MIDDLE AND LATTER PART OF THE WEEK.
&&
.FIRE WEATHER...
RED FLAG CONDITIONS ARE BEING MET IN MANY PA LOCATIONS AND IN SOME
NJ/DE/MD LOCATIONS. THE WARNING WILL BE ALLOWED TO EXPIRE AT ITS
ORIGINAL TIME OF 8 PM EDT THIS EVENING.
&&
.TIDES...
WITH THE STRONG NE FLOW, TIDES HAVE RISEN TO 1 TO 1 1/2 FT ABOVE
NORMAL ON THE SOUTH JERSEY AND DELAWARE OCEAN FRONTS. EVEN THOUGH
WINDS WILL BE SLOWLY DIMINISHING THROUGH TONIGHT, THERE IS THE
POSSIBILITY FOR SOME MINOR FLOODING AT THE TIME OF HIGH TIDE
TONIGHT SOUTH OF GREAT EGG INLET AND ON THE DELAWARE SIDE OF
THE LOWER DELAWARE BAY. FOR THIS REASON, A COASTAL FLOOD ADVISORY
HAS BEEN ISSUED FOR FOR THE ABOVE AREAS FROM 8 PM THIS EVENING TO
3 AM EARLY MONDAY MORNING. THIS IS NOT EXPECTED TO BE A MAJOR
FLOOD EVENT. ONLY THE MOST SUSCEPTIBLE FLOOD PRONE AREAS SHOULD
BE AFFECTED. AND IT SHOULD BE A ONE HIGH TIDE CYCLE EVENT.
DEPARTURES WILL DIMINISH LATER TONIGHT INTO MONDAY.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FROST ADVISORY FROM MIDNIGHT TONIGHT TO 8 AM EDT MONDAY FOR
PAZ054-055-060>062.
RED FLAG WARNING UNTIL 8 PM EDT THIS EVENING FOR PAZ054-055-
060>062-067>071.
NJ...FROST ADVISORY FROM MIDNIGHT TONIGHT TO 8 AM EDT MONDAY FOR
NJZ001-007>010-021-022-027.
RED FLAG WARNING UNTIL 8 PM EDT THIS EVENING FOR NJZ001-
007>010-012-015>019.
COASTAL FLOOD ADVISORY FROM 8 PM THIS EVENING TO 3 AM EDT
MONDAY FOR NJZ023-024.
DE...RED FLAG WARNING UNTIL 8 PM EDT THIS EVENING FOR DEZ001.
COASTAL FLOOD ADVISORY FROM 8 PM THIS EVENING TO 3 AM EDT
MONDAY FOR DEZ003-004.
MD...RED FLAG WARNING UNTIL 8 PM EDT THIS EVENING FOR MDZ008-012-
015.
MARINE...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 6 AM EDT
TUESDAY FOR ANZ451>453.
GALE WARNING UNTIL 7 PM EDT THIS EVENING FOR ANZ451>453.
SMALL CRAFT ADVISORY UNTIL 12 PM EDT MONDAY FOR ANZ450.
SMALL CRAFT ADVISORY FROM 11 PM THIS EVENING TO 6 AM EDT
TUESDAY FOR ANZ454-455.
GALE WARNING UNTIL 11 PM EDT THIS EVENING FOR ANZ454-455.
SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR ANZ430.
SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 6 AM EDT MONDAY
FOR ANZ431.
GALE WARNING UNTIL 8 PM EDT THIS EVENING FOR ANZ431.
&&
OVERVIEW/NEAR TERM/SHORT TERM...GIGI
LONG TERM...GIGI
AVIATION/MARINE/FIRE WEATHER/TIDES...RPWHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 327 PM EDT SUN MAY 6 2007 NJZ001-007>010-PAZ054-055-060>062-071930- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON- 327 PM EDT SUN MAY 6 2007 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. RED FLAG WARNING FROST ADVISORY .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY INTO MONDAY MORNING AND POSSIBLY SOME MORE PATCHY FROST MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ021-022-027-071930- CUMBERLAND-ATLANTIC-SOUTHEASTERN BURLINGTON- 327 PM EDT SUN MAY 6 2007 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY INTO MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002-MDZ019-020-NJZ013-014-020-025-026-071930- KENT DE-TALBOT-CAROLINE-WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN- COASTAL ATLANTIC-COASTAL OCEAN- 327 PM EDT SUN MAY 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...EASTERN MARYLAND...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-MDZ008-012-015-NJZ012-015>019-PAZ067>071-071930- NEW CASTLE-CECIL-KENT MD-QUEEN ANNES-MIDDLESEX-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS- DELAWARE-PHILADELPHIA- 327 PM EDT SUN MAY 6 2007 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. RED FLAG WARNING. SOME PATCHY FROST IN OUTLYING AREAS TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ003-004-NJZ023-024-071930- INLAND SUSSEX-DELAWARE BEACHES-CAPE MAY-ATLANTIC COASTAL CAPE MAY- 327 PM EDT SUN MAY 6 2007 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 3 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ451>453-071930- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- 327 PM EDT SUN MAY 6 2007 ...GALE WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 6 AM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING SMALL CRAFT ADVISORY .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450-071930- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- 327 PM EDT SUN MAY 6 2007 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 12 PM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ454-455-071930- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 327 PM EDT SUN MAY 6 2007 ...GALE WARNING IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 6 AM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING SMALL CRAFT ADVISORY .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-071930- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 327 PM EDT SUN MAY 6 2007 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ431-071930- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 327 PM EDT SUN MAY 6 2007 ...GALE WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 6 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING SMALL CRAFT ADVISORY .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. TFG
The national radar mosaic for the moment the first event began.
1 wildfire. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New Jersey in 2007Every state in 2007This day in weather historyWarnings in New Jersey, May 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 19899.